# SDR UALA2013020800774

- Difficulty date: February 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 76,475 hours, 8,987 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAS A LOUD PRESSURE SQUEAL.  DURING PRESSURIZATION CHECK FOUND FOUR SMALL LEAKS ON L2 DOOR.   APPLIED SEALANT. DOOR SEAL HAS CHUNK MISSING IN UPPER FWD CORNER. PRESSURIZED AIRCRAFT TO 3.7, NO LEAKS NOTED,
